# SDR AALA20141228001

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 17,566 hours, 6,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4089797
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1409 EMER FLOODLIGHT AT FWD GALLEY FOUND BROKEN.  REPLACED L1409 EMER FLOODLIGHT ASSEMBLY.  OPERATIONS CHECKED OK.
